# SDR DALA2024032903920

- Difficulty date: March 27, 2024
- Submitted: March 29, 2024
- Operation: Air carrier
- Aircraft: N506DA
- Make and model: Airbus A321-271NX
- Aircraft serial: 11036
- Aircraft time: 5,944 hours, 1,402 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 5006, EMERGENCY EXIT SIGNS INOPERATIVE / LOCATIONS:804. CORRECTIVE ACTION: EMERGENCY SIGN SECURED. (LP 0264859)
